# SDR COMA0560503

- Difficulty date: September 15, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 25,072 hours, 22,118 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5401
- Condition: Unreliable
- Location: Nr 2 Flap
- Part time: 6,270 hours, 5,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5262 - FLAPS FAIL CAUTION.  CND, REPLACED 2 FLAP ACTUATORS AND 1 FLEX DRIVE CABLE.  RE-RIGGED SYSTEM.
